# SDR TWAA0016601

- Difficulty date: October 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 54,503 hours, 28,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS WERE INOPERATIVE.  REPLACED TWO BATTERIES.  CHECK-C 3-20-00 STL.
